# SDR HALA2021101500138

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 7,638 hours, 1,694 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN // REMOVED AND REPLACED EXCITER-IGNITION PER AMM 49-41-38 OPS CHECK GOOD. NO FAULTS NOTED.
